# SDR DALA2023081406592

- Difficulty date: August 13, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 84,949 hours, 11,207 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3308 GUST LOCK STUCK IN HOUSING. DOOR 4R. CORRECTIVE ACTION: INSPECTED GUST LOCK AND OPERATIONAL CHECKED MULTIPLE TIMES. NO FAULTS NOTED. (2915838)
